# SDR YV3R2020081100316

- Difficulty date: July 28, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-XB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12175
- Aircraft time: 2,298 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0512
- Part serial: 9295
- Condition: Inoperative
- Location: Not Reported
- Part time: 98 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY SPRINGS FAIL TO ENGAGE SWITCHES.
